# SDR CA030826004

- Difficulty date: August 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,492 hours
- Engine: Allsn 250C20R
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Plate
- Part number: 32005023
- Condition: Loose
- Location: Mounting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOOSE CONNECTOR MOUNTING PLATE.  INSTALLED SERVICEABLE UNIT TSO 0:0.
